# SDR 2024F00202

- Difficulty date: August 22, 2024
- Submitted: August 23, 2024
- Operation: General aviation
- Aircraft: N808WA
- Make and model: Doug DC-9-83
- Aircraft serial: 53044
- System (JASC): 2612 · Fire Detection
- Part: Fire Loop
- Part number: 59306431
- Part serial: NA
- Condition: Inoperative
- Location: Zone 400
- Part time: 46,159 hours, 32,535 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: N, J
- Precautionary procedure: K

## Discrepancy

CONTINUOUS RIGHT ENGINE FIRE LOOP WARNING DURING CRUISE DESCENT AND LANDING. (DETERMINED TO BE A SENSING ERROR)
